# SDR C2XA09IA280

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 19,230 hours, 14,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABQ - FLIGHT 2728, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT ELECTRICAL AND PNEUMATIC SYSTEMS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
